# SDR AU970888

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: T1221115
- Condition: Worn
- Location: Lt Te Flap
- Component: Cessna
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) LH FLAP ROLLERS PNO T-1221010-5 AND PNO R-0523921X3 WORN - FLAP JAMMED ON TRACK SUPPORT BRACKETS
